Open Access
Translator Disclaimer
December 1997 Optimal repeated measurements designs: the linear optimality equations
H. B. Kushner
Ann. Statist. 25(6): 2328-2344 (December 1997). DOI: 10.1214/aos/1030741075

Abstract

In approximate design theory, necessary and sufficient conditions that a repeated measurements design be universally optimal are given as linear equations whose unknowns are the proportions of subjects on the treatment sequences. Both the number of periods and the number of treatments in the designs are arbitrary, as is the covariance matrix of the normal response model. The existence of universally optimal "symmetric" designs is proved; the single linear equation which the proportions satisfy is given. A formula for the information matrix of a universally optimal design is derived.

Citation

Download Citation

H. B. Kushner. "Optimal repeated measurements designs: the linear optimality equations." Ann. Statist. 25 (6) 2328 - 2344, December 1997. https://doi.org/10.1214/aos/1030741075

Information

Published: December 1997
First available in Project Euclid: 30 August 2002

zbMATH: 0894.62088
MathSciNet: MR1604457
Digital Object Identifier: 10.1214/aos/1030741075

Subjects:
Primary: 62K05
Secondary: 62K10

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.25 • No. 6 • December 1997
Back to Top